Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.3/3599
Título: Modeling Movement of Tourists : Tools and Application in São Miguel Island, Portugal
Autor: Frias, Armindo Dias da Silva
Cabral, João
Costa, Álvaro
Palavras-chave: Logistics
Mathematic Models
Regional Development
Data: 15-Dez-2015
Editora: Asian Online Journals (www.ajouronline.com)
Citação: Frias, A., Cabral, J., Costa, A. (2015). "Modeling Movement of Tourists: Tools and Application in São Miguel Island, Portugal". «Asia Online Journals: Asian Journal of Business and Management», 3(6), 440-448. ISSN 2321-2802.
Resumo: Tourism contributes to the development of many regions. Different factors affect the movement of tourists within a destination. Those factors are related to the tourist characteristics, like the time budgets, preferences or destination knowledge, and to the destination features, like the attraction characteristics or accessibility level. Tourist decisions aren’t always done in a rational way. Emotions add further complexity to the human decision process. The use of footpaths can play an important role in the satisfaction of tourists, helping them discover the territory and giving them access to different types of attractions. The existence of a mathematical model that integrates the main factors related to the movement of independent tourists within a destination, in a dynamic way, will make possible the creation of an adaptable software tool. This tool will meet the specific needs of tourists, allowing the use of the network in an optimal way by the different tourist profiles, and the needs of the regional government and business, permitting better decisions and the offer of relevant tourism products. This article identifies the main tourists’ mobility criteria in the São Miguel island territory, Azores, Portugal, recognizes the necessary modelling process and identifies the basis for the construction of the mathematical model that explains the movement of tourists within the destination.
Peer review: yes
URI: http://hdl.handle.net/10400.3/3599
ISSN: 2321-2802
Versão do Editor: http://ajouronline.com/index.php?journal=AJBM&page=article&op=view&path%5B%5D=3309&path%5B%5D=1785
Aparece nas colecções:DME - Artigos em Revistas Internacionais / Articles in International Journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
3309-11469-1-PB.pdf694,37 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.